# SDR UALA2011121506893

- Difficulty date: December 15, 2011
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 49,709 hours, 5,877 cycles
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Plate
- Condition: Broken
- Location: Nr 2 Igv
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED NR 2 ENGINE INLET GUIDE VANE END PLATE HAS APPROX 2" PIECE OF CORNER BROKEN OFF AND MISSING.BROKEN END PLATE IS LOCATED APPROX 11:30 TO 12:00 O'CLOCK POSITION WHILE FACING NR 2 ENGINE. REPAIRED PER MM 72-33-02-809 RTV INSTALLED IN MISSING SECTION.
